DOUGLAS D. BRINK, PHARM.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: I read with interest Dr. Jacob's report (1) of a patient who developed what appeared to be akathisia while being treated with the newest calcium antagonist, diltiazem. Increased physical activity and subjective feelings of unabating restlessness have not been previously reported as side effects of diltiazem. I recently began treating a patient who had a similar problem while being treated with diltiazem. However, our patient, a 56-year-old man with no history of psychiatric problems, was slower in developing behavioral changes that the patient described by Dr. Jacobs, and the changes that ultimately occurred were of a more
BRINK DD. Diltiazem and Hyperactivity. Ann Intern Med. 1984;100:459–460. doi: https://doi.org/10.7326/0003-4819-100-3-459_3
Download citation file:
Published: Ann Intern Med. 1984;100(3):459-460.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use